Open Access
Translator Disclaimer
Fall 2011 The space of commuting n-tuples in SU(2)
Thomas Baird, Lisa C. Jeffrey, Paul Selick
Illinois J. Math. 55(3): 805-813 (Fall 2011). DOI: 10.1215/ijm/1369841785

Abstract

Let $Y := \operatorname{Hom}(\mathbb{Z}^n, \operatorname{SU}(2))$ denote the space of commuting $n$-tuples in $\operatorname{SU}(2)$. We determine the homotopy type of the suspension $\Sigma Y$, and compute the integral cohomology groups of $Y$ for all positive integers $n$.

Citation

Download Citation

Thomas Baird. Lisa C. Jeffrey. Paul Selick. "The space of commuting n-tuples in SU(2)." Illinois J. Math. 55 (3) 805 - 813, Fall 2011. https://doi.org/10.1215/ijm/1369841785

Information

Published: Fall 2011
First available in Project Euclid: 29 May 2013

zbMATH: 1278.55027
MathSciNet: MR3069284
Digital Object Identifier: 10.1215/ijm/1369841785

Subjects:
Primary: 55R40
Secondary: 57S05

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.55 • No. 3 • Fall 2011
Back to Top